arrow
Volume 15, Number 3
Previous Issue Next Issue

M. Wang & S. Zhang

J. Comp. Math., 15 (1997), pp. 193-202.

Preview Full PDF 679 9093 Abstract

B. N. Lu & G. H. Wan

J. Comp. Math., 15 (1997), pp. 203-218.

Preview Full PDF 644 9119 Abstract

B. L. Guo & Q. S. Chang

J. Comp. Math., 15 (1997), pp. 219-232.

Preview Full PDF 673 8954 Abstract

L. Brugnano

J. Comp. Math., 15 (1997), pp. 233-252.

Preview Full PDF 650 9054 Abstract

J. M. Peng & Y. Yuan

J. Comp. Math., 15 (1997), pp. 253-264.

Preview Full PDF 652 8896 Abstract

L. Deng & T. Kako

J. Comp. Math., 15 (1997), pp. 265-278.

Preview Full PDF 654 9115 Abstract

H. C. Huang, W. M. Xue & S. Zhang

J. Comp. Math., 15 (1997), pp. 279-287.

Preview Full PDF 647 9252 Abstract

M. Puta

J. Comp. Math., 15 (1997), pp. 288-288.

Preview Full PDF 664 9051 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard